RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1298–1301 (Mi zvmmf5990)  

This article is cited in 6 scientific papers (total in 6 papers)

Scientific communications

The lower bound of the number of multiplication operations for calculating the product of Hankel matrices

O. M. Makarov

Sevastopol'

Full text: PDF file (422 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 195–199

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 65F30; Secondary 68Q25, 15A57
Received: 09.07.1975
Revised: 20.10.1976

Citation: O. M. Makarov, “The lower bound of the number of multiplication operations for calculating the product of Hankel matrices”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1298–1301; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 195–199

Citation in format AMSBIB
\Bibitem{Mak77}
\by O.~M.~Makarov
\paper The lower bound of the number of multiplication operations for calculating the product of Hankel matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1298--1301
\mathnet{http://mi.mathnet.ru/zvmmf5990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455548}
\zmath{https://zbmath.org/?q=an:0432.65019}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 195--199
\crossref{https://doi.org/10.1016/0041-5553(77)90022-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5990
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Pustyl'nikov, “Toeplitz and Hankel matrices and their applications”, Russian Math. Surveys, 39:4 (1984), 63–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. I. Babenko, “Toeplitz and Hankel matrices”, Russian Math. Surveys, 41:1 (1986), 209–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. L. D. Pustylnikov, T. V. Lokot, “Algebraicheskie struktury, svyazannye s teplitsevymi i gankelevymi matritsami i tenzorami”, Preprinty IPM im. M. V. Keldysha, 2010, 060, 26 pp.  mathnet
    4. V. I. Gel'fgat, “Commutation conditions for Hankel matrices”, Comput. Math. Math. Phys., 51:7 (2011), 1102–1113  mathnet  crossref  mathscinet  isi
    5. Pustylnikov L.D., Lokot T.V., “Bystrye vychisleniya, svyazannye s tëplitsevymi i gankelevymi matritsami i tenzorami”, Preprinty IPM im. M.V. Keldysha, 2011, no. 59, 1–23  elib
    6. L. D. Pustylnikov, T. V. Lokot, “Bystrye vychisleniya, svyazannye s tëplitsevymi i gankelevymi matritsami i tenzorami”, Preprinty IPM im. M. V. Keldysha, 2011, 059, 23 pp.  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020